Doctor insights on:
Provera Light Period
I started fluroxtine 11 days ago. I am on the Depo-Provera injection and over the last few days I have started having a extremely light period. is this normal?
I started Depo-Provera and want to ease constant spotting, what can I do over the counter, its like a constant light period?
Not much to do: There is really nothing over the counter that will help this. Usually, periods will stop completely after a few months on depo. If you have been on it for more than 6 months and are still spotting, you should contact your doctor. ...Read more
I have been off depo provera since March of this year. And had a light period on April 25. Had unprotected sex once the period was gone. And had another period May 9 since the period went off I had unprotected sex again. Now I have been feeling very nause
No: Particularly at your age, you should be getting your period without needing a medication. Who prescribed your Provera? You should have this evaluated further by your doctor, as there could be an explanation that needs appropriate testing and treatment - genetic, hormonal, medicine-related, etc. Best wishes. ...Read more
Ive had 3 periods since my last shot of Depo-Provera in dec reg period in july last months was light now I feel like im haemorrhaging. Should I go to the hosp?
Is it normal for my period to last 3 days max.with very light blood? Hardly get it, but see brownish things in my pads daily and take Provera get it.
Need more info: A slower rate of bleeding can often be seen as just brown blood or lighter bleeding, as opposed to the bright red blood. However, if your periods have been irregular for a significant period of time, especially if you need to take medication to get it started, there could be an underlying cause. It is best to discuss this with your doctor to ensure you've had the correct evaluation. Best wishes. ...Read more
3.5 months since last real period. Dr gave provera to start period had light spotting been 50 days since spotting no period. Have endo. What could be?
I have had very light periods all year i got the Depo-Provera shot in sept started a period in nov that has lasted 11 days now what could be the problem?
- Talk to a doctor live online for free
- Light period after provera
- Why is my period brown and very light?
- Why is my period brown and light?
- Ask a doctor a question free online
- Light yellow discharge after period
- Late period then light bleeding negative pregnancy tests
- Light pink discharge after period
- Is first day of period blood or light brown discharge?
- Talk to a gynecologist online for free